# SDR P5CA2024061500014

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 46,643 hours, 7,561 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 7321683003
- Part serial: 722121
- Condition: Faulted
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPEED BRAKE HANDLE POPPED UP DURING TAKEOFF ROLL.  LOW SPEED.  TAKEOFF CONFIG WARNING APPEARED.   AUTOSPOILER SYSTEM DEACTIVATED. R & R ACTUATOR IAW AMM 27-62-00, OPS CHECKED GOOD.
